# SDR N6WA2012081402

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 245503
- Aircraft time: 17,826 hours
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT IS SQUEALING.  CLEANED EMERGENCY EXIT DOOR SEAL AND RESEATED, OP'S CHECK IAW CRJ700 AMM 52-21-00, OP'S CHECK GOOD FOR SERVICE.
